# SDR QXEA0100975

- Difficulty date: May 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - COCKPIT FLOOR LEFT-HAND SIDE NUMEROUS DENTS JUST AFT OF CONTROL COLUMN. REPAIRED IAW FOKKER SRM 53-02-01, PAGE 11, FIGURE 9, SRM 53-11-05, FIGURE 6 AND SRM 51-31-01, PARAGRAPH 7, PAGES 13 AND 14
